# SDR PCAA0109109

- Difficulty date: September 6, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 24,075 hours, 26,545 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Loose
- Location: Rt Cowl
- Part time: 24,075 hours, 26,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NACELLES FOR LOOSE AND MISSING RIVETS SEVERAL RIVETS FOUND LOOSE ON RIGHT COWLING OUTBOARD END UNDER FLAP TRACK.  RIVETS REPLACED ON RIGHT ENGINE COWL IN ACCORDANCE WITH DER CALLAHAN REPAIR SERVICES 8110 FORM CAS-AAL-09 REVISION B.  AIRCRAFT RETURNED TO SERVICE.
